# SDR 96UAL900129

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Engine: Cfmint CFM563C1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 4129RA9
- Condition: Leaking
- Location: Nlg Steering
- Part time: 14,544 hours
- Stage of operation: NR
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, SEVERAL PASSENGERS AND FLIGHT ATTENDANTS COMPLAIN OF HEAVY FUMES IN PASSENGER CABIN.  NOSE STEERING METERING VALVE WAS FOUND LEAKING HYDRAULIC FLUID AND IT WAS INGESTED INTO THE PACKS.  REPLACED METERING VALVE AND COALESCER BAGS.
